# SDR FDEA201701150172

- Difficulty date: January 15, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WING OUTBD FLAP OUTBD FWD HINGE BRACKET UPPER INBOARD MOUNT BORE FOUND CORROSION. CORROSION AT RT WING O/B FLAP O/B FWD HINGE BRACKET UPPER INBD MOUNT BORE NR 2 HOLE. REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. EXISTING HOLE DIA. 0.943", FINAL HOLE DIA. 0.952" MAXIMUM ALLOWABLE HOLE DIA 0.944 OVERSIZE BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER EA 1-5750-T0330790 PART 1 STEP 1A TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002 - RT WING - OUTBD FLAP OUTBD HINGE (WINGSIDE). CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
